MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT27526UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: device was returned for evaluation.Kinks were evident along the hypotube.The most proximal stent wraps were intact on the balloon.The remaining mid to distal stent wraps were stretched distally off the balloon, bunched and deformed.Crimp impressions were visible on the exposed mid to distal balloon surface.A 0.015inch mandrel could not be loaded through the inner lumen due to hardened blood/residue.(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a resolute integrity drug eluting stent to treat a lesion located in the mid left anterior descending (lad) artery.The target lesion was reported to be moderately tortuous, severely calcified with 90% stenosis.No damage was noted to packaging and no issues were noted when removing the devices from the tray/hoop.The device was inspected with no issues identified.Negative prep was also performed with no issues.The device was not kinked or restraightened during use.The lesion was predilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device but excessive force was not used.It was reported that the stent was unable to cross the lesion.Upon removal of the stent the doctor said he felt some resistance.The physician could not tell if the tip was fractured, he inspected closely.It was observed when the stent was outside the guide that it had unraveled.It stayed on the balloon and did not dislodge through the system.Procedure was completed with another device.No patient injury was reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6645985
Report Number9612164-2017-00767
Device Sequence Number19159106
Product Code NIQ
UDI-Device Identifier00643169037465
UDI-Public00643169037465
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2018
Device Catalogue NumberRSINT27526UX
Device Lot Number0008206954
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2017
Initial Date Received by Manufacturer 05/19/2017
Supplement Date Received by Manufacturer05/19/2017
Initial Report FDA Received Date06/16/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight112